# SDR SWIA200819200

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 13,546 hours, 11,041 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO SMOKE DETECTOR GIVES FALSE WARNING.  REPLACED SMOKE DETECTOR IAW MM 26-15-00.  OPS CHECK GOOD.
